# SDR 95FDEA01868

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01(3)) ON BOTTOM CHORD OF FLOOR BEAM AT BS 1070, WL 200, RBL 51-LBL 42 AT NUTPLATE HOLES.  REPAIRED OUT OF LIMITS FLOOR BEAM AT BS 1070, WL 200 FROM SKIN-TO-SKIN.  REPAIRED AS PER FEDEX EA 7-5310-26725.
